Search Results

PARAJEM SUSPENSION

PARACETAMOL 250mg. IP

Send Enquiry

AUSPIN

Suspension

Packaging and packing Type

| 60ml

MRP :

₹39.64

PTR :

₹28.31

PTS :

₹25.48

This is an analgesic (pain reliever) and anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that cause pa... Read More

Composition

PARACETAMOL 250mg. IP

Send Enquiry

India’s Largest Pharma Franchise

100%

Genuine Products

Secure

Payments

24 x 7

Customer Support

About the product

Description

This is an analgesic (pain reliever) and anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that cause pain and fever.

Side Effects

No common side effects seen

Indication

PARACETAMOL USED IN THE TREATMENT OF PAIN RELIEF AND FEVER.

Important Notice

Temp data

Storage Condition

Product details for storage condition Product details for storage condition Product details for storage condition Product details for storage condition

Looking into the future of healthcare

Contact

Plot No 4, HSIIDC IT PARK, Sector 22,Panchkula, Haryana, India 134109

Phone: 9888988858

Business Hours

Mon-Sat: 9AM to 6PM

Franchise Enquiry

Request a callback to get more information about becoming a PCD Franchise Owner***

    Send Enquiry

    Request a callback to get more information about becoming a PCD Franchise Owner